# SDR AALA20000548

- Difficulty date: March 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE LIGHTS BETWEEN FIRST CLASS AND COACH INOPERATIVE.  REPAIRED BROKEN WIRE BETWEEN FIRST CLASS AND COACH.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
